default-icon

Period irregular

I m having periods twice in month...this happened first time in my life...plss help me why its happening...In this week i have taken unwanted 72 twice in a week ....plss help me....
views-icons 48 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, question is not clear here.. if you have irregular periods after consuming unwanted 72,, then it is expected, unwanted 72 is hormonal pill used to prevent pregnancy, which cause heavy bleeding or sometimes may cause no bleeding and postpones your regular period date. If you have not got any periods even after taking the pill,, please get one urine pregnancy test done and consult gynecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO